# SDR AALA202103049012

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 14,067 hours, 5,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EGPR DOUBLER CRACKED, 1/4 INCH LONG, LOCATED ON BOTTOM OF EXTERNAL POWER DOOR LANDING. COMPLIED WITH TIME LIMITED REPAIR TO THE EGPR DOUBLE IAW AARD 53-10-00-4 REPAIR 4.
